MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) PLASMABLADE 3.0S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

MEDTRONIC ADVANCED ENERGY (SALIENT) PLASMABLADE 3.0S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number PS210-030S
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis summary: complaint not confirmed: upon receiving the device, it was observed and the coating was worn from the usage of the device.Pieces of the coating were missing from the edges of the blade.The device was then connected to the complaint lab generator and tested for its functionality.During the analysis, it was attempted to duplicate the complaint which was the handpiece was sparking.Upon testing the functionality of the device, the spark was not able to be duplicated.The device was tested for its functionality that is required and no sparks were seen or duplicated.The device had a normal glow when the device was activated in saline and on raw chicken breast defined in procedure.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacture representative (rep) regarding a generator and a handpiece.It was reported that the tip of the handpiece was sparking.A bovi was then used to complete the procedure.The handpiece was set to cut 6 coag 8.There was no impact to patient outcome.

Brand Name
PLASMABLADE 3.0S
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
MDR Report Key12024303
Report Number1226420-2021-00097
Device Sequence Number19734113
Product Code GEI
UDI-Device Identifier00763000059811
UDI-Public00763000059811
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K093695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberPS210-030S
Device Catalogue NumberPS210-030S
Device Lot Number2007189
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1